No sex after 3 months of dating

20-Apr-2020 13:21 by 5 Comments

No sex after 3 months of dating - internet dating and networking sites

I haven’t noticed any change in my stupid boobs unfortunately when it comes to size.

I’ve used a hot water bottle for the first time in a decade. Flow wise they’re obviously heavier than when on the pill, but they’re not heavy by any means…again I think this is just reflective of my pre-pill days.Feeling like you’re having a panic attack when you’re not remotely panicking is very strange indeed.It’s very hard to describe what being pill free feels like, but it just feels so REAL.Having periods that come of their own freewill rather than by my medicinal meddling is a weird thing, I can’t just book a holiday and know I won’t be on my period. I have to actually remember to buy and carry tampons.But apps help with all that (as I’ll mention in a minute).So in the spirit of that, I thought I better give a bit of an update on how I’m feeling three months down the line of having kicked my 10 year Microgynon habit.

You might want to read that last post for more of the “why I’m quitting” reasoning and general pre-quitting MEGAFEAR.I think I probably get a few more whiteheads around my mouth now which may be hormonal, but it’s no major change and nothing that hasn’t been fixed by ramping up my skincare and being more consistent with my omega supplements. WEIGHT I haven’t lost or gained weight, but I think I could have easily lost weight if I’d actually tried.One of the most marked things I noticed when coming off the pill was how much my appetite reduced, but because of ingrained habits I didn’t really eat any less which is presumably why I haven’t lost weight.I’d say they’re much more manageable actually, more of a “take two paracetamol and they’ll go away” headache rather than a “put me in a dark room and if all else fails behead me” type headache.THE ACTUAL PERIODS I stopped taking the pill at the end of a month’s strip, so I should have had a ‘breakthrough bleed’ (i.e fake period) within a few days of stopping. This was massively annoying as on one hand I became paranoid that my ovaries would never wake up and on the other hand I was constantly worrying that my period would start at the worst possible time.HEADACHES In the first fortnight or so after stopping the pill I had some terrible disabling migraines, I was terrified that they’d continue but thankfully they didn’t.